# SDR AALA202412099059

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 35,469 hours, 7,588 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Smoke
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETUNRED TO DFW DUE TO SMOKE IN FORWARD GALLEY AFTER TAKEOFF FROM THE FLOOR UNDER COMPARTMENT 110 NEAR 1R DOOR.  FLIGHT ATTENDANT SAYS THERE WAS SMOKE AND A VISIBLE SPARK UNTIL GALLEY POWER WAS DISCONNECTED, THEN IT STOPPED. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE HEATED FLOOR PANEL 30DS AT THE R1 DOOR BAD. **A SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
